# SDR ASOA2015110614042

- Difficulty date: November 6, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FS 280 FLOORBOARD SUPPORT ANGLE CORRODED AT ALL 3 NUTPLATES.  REMOVED CORROSION OF SUPPORT ANGLE IAW SRM TEMPORARY REV 51-0050.  REMOVED ANGLE AND DRILLED SERIVCABLE ANGLE IAW SRM 51-42-06. 3 EA NUTPLATE HOLES ARE NOT DRILLED AND 51-40-11-001-001-A01.  INSTALLED NEW FLOORBOARD SUPPORT ANGLE ON AFT FACE OF FS 280 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
